Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013 (2013), Article ID 325831, 9 pages
http://dx.doi.org/10.1155/2013/325831
Research Article

Weighted Kappas for Tables

Unit of Methodology and Statistics, Institute of Psychology, Leiden University, P.O. Box 9555, 2300 RB Leiden, The Netherlands

Received 10 April 2013; Accepted 26 May 2013

Academic Editor: Ricardas Zitikis

Copyright © 2013 Matthijs J. Warrens. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthijs J. Warrens, “Weighted Kappas for Tables,” Journal of Probability and Statistics, vol. 2013, Article ID 325831, 9 pages, 2013. doi:10.1155/2013/325831